On the theorem of Meusnier in Weyl spaces

A. Szybiak; Trán dinh Vién

Annales Polonici Mathematici (1973)

  • Volume: 28, Issue: 2, page 189-194
  • ISSN: 0066-2216

How to cite


A. Szybiak, and Trán dinh Vién. "On the theorem of Meusnier in Weyl spaces." Annales Polonici Mathematici 28.2 (1973): 189-194. <http://eudml.org/doc/263932>.

author = {A. Szybiak, Trán dinh Vién},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {189-194},
title = {On the theorem of Meusnier in Weyl spaces},
url = {http://eudml.org/doc/263932},
volume = {28},
year = {1973},

AU - A. Szybiak
AU - Trán dinh Vién
TI - On the theorem of Meusnier in Weyl spaces
JO - Annales Polonici Mathematici
PY - 1973
VL - 28
IS - 2
SP - 189
EP - 194
LA - eng
UR - http://eudml.org/doc/263932
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.